# SDR MWEA00367

- Difficulty date: April 24, 2000
- Submitted: April 26, 2000
- Operation: Air carrier
- Aircraft: N900ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45841
- Aircraft time: 71,598 hours, 87,302 cycles
- System (JASC): 5240 · Service Doors
- Part: Pan
- Part number: 591008417
- Condition: Misdrilled
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

GALLEY DOOR INNER PAN DOUBLER ON LOWER EDGE HAS 8 MISDRILLED HOLES.  FABRICATED AND INSTALLED INNER SKIN DOUBLER.
